Vol. 42 No. 3 (2020)

Dedicated to Professor J.N. Reddy on the Occasion of His 75th Birthday

Published: 27-09-2020

Scientific articles dedicated to Professor J.N. Reddy

  • The method of finite spheres in acoustic wave propagation through nonhomogeneous media: Inf-sup stability conditions
    Williams L. Nicomedes, Klaus-Jürgen Bathe, Fernando J. S. Moreira, Renato C. Mesquita

    DOI: https://doi.org/10.15625/0866-7136/15336
  • Accurate through-the-thickness stress distributions in thin-walled metallic structures subjected to large displacements and large rotations
    A. Pagani, R. Azzara, R. Augello, E. Carrera, B. Wu

    DOI: https://doi.org/10.15625/0866-7136/15042
  • A simple size-dependent isogeometric approach for bending analysis of functionally graded microplates using the modified strain gradient elasticity theory
    Chien H. Thai, H. Nguyen-Xuan

    DOI: https://doi.org/10.15625/0866-7136/15372
  • Asymptotic theory for thin two-ply shells
    David J. Steigmann

    DOI: https://doi.org/10.15625/0866-7136/15337
  • Misattributions and misnomers in mechanics: Why they matter in the search for insight and precision of thought
    J. N. Reddy, Arun R. Srinivasa

    DOI: https://doi.org/10.15625/0866-7136/15476
  • Dynamic crack propagation in specimens with a surface irregularity
    Ali Hassanirad, Vahid Vaziri, Ko-Choong Woo, Marian Wiercigroch

    DOI: https://doi.org/10.15625/0866-7136/15512
  • Thermal postbuckling analysis of FG-CNTRC doubly curved panels with elastically restrained edges using Reddy's higher order shear deformation theory
    Hoang Van Tung, Nguyen Dinh Kien, Le Thi Nhu Trang

    DOI: https://doi.org/10.15625/0866-7136/15309
  • Plasticity based interface model for failure modelling of unreinforced masonry under cyclic loading
    P. V. S. K. Kumar, Amirtham Rajagopal, Manoj Pandey

    DOI: https://doi.org/10.15625/0866-7136/15479
  • Note on extension of the Young’s formula to inhomogeneous columns
    Isaac Elishakoff

    DOI: https://doi.org/10.15625/0866-7136/15494
  • A modified averaging operator with some applications
    Anh Tay Nguyen, N. D. Anh

    DOI: https://doi.org/10.15625/0866-7136/15356